Per citar aquest document: http://ddd.uab.cat/record/36079
Nonassociative real H*-algebras
Cabrera, M. (Universidad de Granada. Departamento de Análisis Matemático)
Martínez, J. (Universidad de Granada. Departamento de Análisis Matemático)
Rodríguez, A. (Universidad de Granada. Departamento de Análisis Matemático)

Data: 1988
Resum: We prove that, if A denotes a topologically simple real (non-associative) H*-algebra, then either A is a topologically simple complex H*-algebra regarded as real H*-algebra or there is a topologically simple complex H*-algebra B with *-involution r such that A = {b € B : r(b) = b*} . Using this, we obtain our main result, namely: (algebraically) isomorphic topologically simple real H*-algebras are actually * isometrically isomorphic.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 32 n. 2 (1988) p. 267-274, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_32288_10


8 p, 252.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-04-22, darrera modificació el 2016-06-11



   Favorit i Compartir